Sufficient conditions for the convergence of the V. A. Marchenko asymptotic series for eigenvalues of the Sturm–Liouville problem

1Makarov, VL
1Institute of Mathematics of the NAS of Ukraine, Kyiv
Dopov. Nac. akad. nauk Ukr. 2014, 11:16-21
https://doi.org/10.15407/dopovidi2014.11.016
Section: Mathematics
Language: Ukrainian
Abstract: 
We state sufficient conditions for the convergence of the V. A. Marchenko asymptotic series for $\sqrt{\lambda_{n}}$, where $\lambda_{n}$ are the eigenvalues of the Sturm–Liouville problem with polynomial potential, by
using the functional discrete method.
Keywords: conditions for the convergence, Sturm–Liouville problem, V. A. Marchenko asymptotic series
References: 

1. Makarov V. L. Dokl. AN USSR, 1991, 320, No 1: 34–39 (in Russian).
2. Makarov V. L. Obchisl. ta prikl. matematika, 1997, 82: 69–74 (in Russian).
3. Makarov V. L., Romanyuk N. M. Dopov. Nac. akad. nauk Ukr., 2014, No 2: 26–31 (in Ukrainian).
4. Marchenko V. A. Sturm-Liouville operators and their applications, Kiev: Nauk. Dumka, 1997 (in Russian).
5. Makarov V. L., Romanyuk N. M., Lazurchak I. I. Zb. pr. In-tu matemayky NAN Ukr., 2013, 10, No 3: 145–170 (in Ukrainian).